# SDR PCAA0108096

- Difficulty date: August 28, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N825EX
- Make and model: Dhav DHC8102
- Aircraft serial: 388
- Aircraft time: 17,905 hours, 20,061 cycles
- Engine: Pwa PW120A
- Engine time: 26,652 hours, 29,899 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Gauge
- Part number: 54273618010
- Part serial: 317
- Condition: Inoperative
- Location: Left
- Part time: 21,062 hours, 23,310 cycles
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL-ORH FLIGHT#3692. DURING CLIMB #1 ENGINE OIL PRESSURE GAUGE INDICATED ZERO PSI.  #1 ENGINE WAS SHUT DOWN AS A PRECAUTION AND AIRCRAFT RETURNED TO THE FIELD.MAINTENANCE REPLACED #1 OIL PRESSURE GAUGE. OPERATIONAL CHECK GOOD ON GROUND RUN-UP.AIRCRAFT RETURNED TO SERVICE.
